# SDR QXEA200700464

- Difficulty date: March 27, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 13,813 hours, 9,984 cycles
- Engine: Ge CF348C1
- System (JASC): 7410 · Ignition Power Supply
- Part: Ignition Sys
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

SEA - DURING START OF NR 2 ENGINE RECEIVED A RIGHT IGNITION "A" FAULT STATUS MESSAGE.  PUSHBACK OPERATOR NOTICED EXCESSIVE SMOKE AND FLAME FROM THE ENGINE.  THE ENGINE STARTED NORMALLY.  MAINTENANCE PLACED THE "A" IGNITION SYSTEM ON MEL 74-11-1A.  AIRCRAFT RETURNED TO SERVICE.
